On functions between generalized topological spaces


Bayhan S., Kanibir A., Reilly I. L.

APPLIED GENERAL TOPOLOGY, vol.14, no.2, pp.195-203, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.4995/agt.2013.1588
  • Journal Name: APPLIED GENERAL TOPOLOGY
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.195-203

Abstract

This paper investigates generalized topological spaces and functions between such spaces from the perspective of change of generalized topology. In particular, it considers the preservation of generalized connectedness properties by various classes of functions between generalized topological spaces.